# SDR SWAA981616

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EGRESS LIGHTING LOOSE ROW 3 AND 4.  REPAIRED AND SECURED EGRESS LIGHTING PER BOEING MM.
